# SDR 9471W8PA

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 106122615
- Condition: Failed
- Location: Rt Mlg
- Component: Menasco, 6573761110
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CONFIGURATION WARNING HORN ON IN-FLIGHT DURING CLIMB-OUT.  USED OVERRIDE TO RETRACT GEAR.  AIRCRAFT RETURNED TO COS.  TROUBLESHOT WARNING SYSTEM.  AIRCRAFT FERRIED GEAR DOWN TO DIA.  REPLACED AIR SAFETY SWITCH, PERFORMED GEAR SWING AND RETURNED AIRCRAFT TO SERVICE.  (X)
